# SDR SWIA202157977

- Difficulty date: March 14, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR HINGE ON FUSELAGE SIDE HAS GOUGE ON AFT SECTION FROM SAFETY PIN     (C-CHECK RO 5/3/2021)    REPAIRED PAX DOOR HINGE FUSELAGE SIDE IAW CRJ 900 SRM 53-21-23-201-010-A01 REPAIR TYPE IV STEPS 1, 2, 3, 4. SEE CONTINUATION CARD FOR DETAILS.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
